Now showing items 1-6 of 6

  • Asymptotic expansion of n-dimensional Faxén-type integrals 

    Paris, Richard B. (European Journal of Pure and Applied Mathematics (EJPAM), 2010)
    The asymptotic expansion of n-dimensional extensions of Faxén’s integral In(z) are derived for large complex values of the variable z. The theory relies on the asymptotics of the generalised hypergeometric, orWright, ...
  • Exponentially small expansions in the asymptotics of the Wright function 

    Paris, Richard B. (Elsevier, 2010-05)
    We consider exponentially small expansions present in the asymptotics of the generalised hypergeometric function, or Wright function, pΨq(z) for large |z| that have not been considered in the existing theory. Our interest ...
  • Exponentially small expansions of the Wright function on the Stokes lines 

    Paris, Richard B. (Springer, 2014-01)
    We investigate a particular aspect of the asymptotic expansion of the Wright function pΨq(z) for large |z|. In the case p = 1, q ⩾ 0, we establish the form of the exponentially small expansion of this function on certain ...
  • Fluctuation properties of compound Poisson-Erlang Lévy processes 

    Paris, Richard B.; Vinogradov, Vladimir (Serials Publications, 2013-06)
    We derive an expression in terms of the Wright function for the density of the first-passage times (or FPT’s) for the Poisson-Erlang Levy processes. For Poisson-exponential processes, we establish an analogue of Zolotarev ...
  • New properties and representations for members of the power-variance family. II 

    Vinogradov, Vladimir; Paris, Richard B.; Yanushkevichiene, Olga (Springer-Verlag, 2013-01)
    This is the continuation of [V. Vinogradov, R.B. Paris, and O. Yanushkevichiene, New properties and representations for members of the power-variance family. I, Lith. Math. J., 52(4):444–461, 2012]. Members of the powervariance ...
  • New properties and representations for members of the power-variance family.I 

    Vinogradov, Vladimir; Paris, Richard B.; Yanushkevichiene, Olga (Springer Verlag, 2012-10)
    We derive new Wright-function representations for the densities of the generating measures of most representatives of the power-variance family of distributions. For all members of this family, we construct new ...